# SDR SWAA2021052475164

- Difficulty date: May 19, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 31,902 hours, 19,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Glly Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O PULL HANDLE BROKEN ; / REMOVE AND REPLACE PULL ASSIST HANDLE.   OPS NORMAL; REF 56-11-00 F/O SIDE.
